# SDR SWAA2025051269448

- Difficulty date: May 9, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N8807L
- Make and model: Boeing 737-8
- Aircraft serial: 65438
- Aircraft time: 13,027 hours, 7,228 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY FLASHLIGHT-INBOARD WOULD NOT TEST.<[01] R&R BATTERY PER. AMM 25-64-00 OPS CHECK GOOD
